Revealed homothetic preference and technology
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 34 (2000)
Issue (Month): 3 (November)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Richter, Marcel K., 1979. "Duality and rationality," Journal of Economic Theory, Elsevier, vol. 20(2), pages 131-181, April.
- Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
- Dow, James & da Costa Werlang, Sergio Ribeiro, 1992.
Journal of Mathematical Economics,
Elsevier, vol. 21(4), pages 389-394.
- Dow, James & Werlang, Sérgio Ribeiro da Costa, 1991. "Homothetic Preferences," Economics Working Papers (Ensaios Economicos da EPGE) 176, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Matzkin, Rosa L. & Richter, Marcel K., 1991.
"Testing strictly concave rationality,"
Journal of Economic Theory,
Elsevier, vol. 53(2), pages 287-303, April.
- Kannai, Yakar, 1992. "Non-standard concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 21(1), pages 51-58.
- Mas-Colell, Andreu, 1978. "On Revealed Preference Analysis," Review of Economic Studies, Wiley Blackwell, vol. 45(1), pages 121-31, February.
- Jan Heufer, 2009. "Stochastic homothetically revealed preference for tight stochastic demand functions," Economics Bulletin, AccessEcon, vol. 29(3), pages 2472-2477.
- José Alcantud, 2009. "Conditional ordering extensions," Economic Theory, Springer, vol. 39(3), pages 495-503, June.
- J. C. R. Alcantud & G. Bosi & C. Rodríguez-Palmero & M. Zuanon, 2003. "The relationship between Mathematical Utility Theory and the Integrability Problem: some arguments in favour," Microeconomics 0308002, EconWPA.
- José Alcantud & Gianni Bosi & Carlos Palmero & Magalì Zuanon, 2006. "Mathematical utility theory and the representability of demand by continuous homogeneous functions," Portuguese Economic Journal, Springer, vol. 5(3), pages 195-205, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.